# SDR SIMA20160827001

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 31,465 hours, 22,672 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Grommet
- Condition: Detached
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF  WHILE HAND FLYING, THE TURN TO THE RIGHT FELT A BIT LOOSE IN THE YOKE.  WHEN RETURNING TO CENTER THERE WAS A DISTINCT CLUNK FEELING.  THIS WAS CONSISTENTLY FELT BY BOTH PILOTS.  ON THE PREVIOUS FLIGHT THE AILERON BOX WAS DISPLAYED AND THE RT WING DOWN MESSAGE POSTED.  THE AUTOPILOT WAS DISCONNECTED AND AIRCRAFT RETRIMMED TO APPOROXIMATELY HALF OF THE FIRST DASH.  ON THIS FLIGHT THE AIRCRAFT WAS RETURNED TO DEPARTURE AND THE LANDING WAS MOSTLY NORMAL.  DURING THE TRANSITION OUT OF THE CRAB IN THE FLARE WHILE PUTTING THE RIGHT WING DOWN INTO THE CROSSWIND A LARGE YOKE MOVEMENT WITH ALMOST NO RESISTANCE OCCURRED BUT RESOLVED IMMEDIATELY.  LANDING WEIGHT WAS 60,000 LBS AND AT A NORMAL DESCENT RATE.  FOUND THE RT WING CABLE GROMMETS TO BE RIDING ON PULLEY BETWEEN WS282.00 AND WS294.5 ,REINSTALLED SERVICABLE GROMMETS AT WS 282.00 IAW 51-22-29-340-801. PERFORMED DETAILED VISUAL INSPECTION OF THE CABLES, PULLEYS AND FEEL UNITS IN THE CENTER FUSELAGE QUADRANT IAW CRJ 700 27-11-00.  INSPECTION OF THE AUTOPILOT CIRCUIT AND MECHANICAL TRIM CONTROL PATH WERE NORMAL. PERFORMED A CHECK OF THE YOKE BEARINGS AND COULD NOT INDUCE ANY ISSUE.  PERFORMED OPS CHECK OF THE AILERON CONTROL SYSTEM IAW 27-11-00.
